# SDR SWAA2022100694386

- Difficulty date: September 20, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB FRONT SPAR UPPER SLIDE SEAL IS SRACKED. / [01] REMOVED AND REPLACED LT HORIZONTAL STAB FRONT SPAR UPPER SLIDE SEAL IAW AMM 53-31-31-000-802 AND AMM 53-31-31-400-802. OPERATED STAB FULL CYCLE NO DEFECTS NOTED. CHECKED GOOD.;[02] VERIFIED CORRECTIVE ACTION 1. OPS CHECK GOOD.
